# SDR SWAA2025070182661

- Difficulty date: June 17, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP HAS DELAMINATION ON I/B LOWER SIDE<[01] CHANGED STEP STATUS ON STEPS 2 & 3 TO [PARTIAL];[02] REMOVED; REPLACED AND ADJUSTED THE RT WING O/B AFT FLAPS IAW AMM 27-51-22-000-801; AMM 27-51-22-400-801; AMM 27-51-28-000-802; AMM 27-51-28-400-802;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.  WITH STEPS 1-4;[04] VERIFIED CORRECTIVE ACTION ENTRY 2.  WITH STEPS 1-4
